MathSciNet Relay Station
MathSciNet bibliographic data
MR422370 (54 #10360) 17B40
Berman, Stephen On derivations of Lie algebras. Canad. J. Math. 28 (1976), no. 1, 174–180.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement